Solutions of Ginzburg-Landau-Type Equations Involving Variable Exponent

Research output: Contribution to journalJournal Articlepeer-review


In this article, we are interested in some class of Ginzburg-Landau-type equations involving variable exponent under the homogenous Dirichlet boundary conditions and settled in Musielak-Sobolev spaces. We look for nontrivial weak solutions, that is, critical points of the corresponding GinzburgLandau energy functional.

Original languageEnglish
Pages (from-to)369-384
Number of pages16
JournalThai Journal of Mathematics
Issue number1
Publication statusPublished - Mar. 2022


  • Ginzburg-Landau-type equations
  • Mountain-Pass theorem
  • Musielak-Orlicz-Sobolev spaces
  • variable exponent
  • variational approach


Dive into the research topics of 'Solutions of Ginzburg-Landau-Type Equations Involving Variable Exponent'. Together they form a unique fingerprint.

Cite this